Previous |  Up |  Next


Title: Some properties of multiplication in the algebra $C(X)$ related to the dimension of $X$ (English)
Author: Komisarski, Andrzej
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 46
Issue: 2
Year: 2005
Pages: 41-45
Summary lang: English
Category: math
MSC: 54C35
MSC: 54F45
idMR: MR2194043
Date available: 2012-10-06T02:27:27Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_046-2005-2_7.pdf 242.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo